RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 94(136), Number 1(5), Pages 3–15 (Mi msb3630)  

On the theorems of Beurling, Carleson and Tsuji on exceptional sets

V. I. Gavrilov


Abstract: This paper consists of two parts. In the first part, a general theorem is proved on the behavior along chords of functions defined on the unit disk, and this theorem is applied to continuous functions of bounded type. In the second part, boundary uniqueness theorems are proved for functions meromorphic in the unit disk.
Bibliography: 12 titles.

Full text: PDF file (1117 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:1, 1–12

Bibliographic databases:

UDC: 517.535.6
MSC: Primary 30A72; Secondary 30A44
Received: 07.07.1972

Citation: V. I. Gavrilov, “On the theorems of Beurling, Carleson and Tsuji on exceptional sets”, Mat. Sb. (N.S.), 94(136):1(5) (1974), 3–15; Math. USSR-Sb., 23:1 (1974), 1–12

Citation in format AMSBIB
\Bibitem{Gav74}
\by V.~I.~Gavrilov
\paper On the theorems of Beurling, Carleson and Tsuji on exceptional sets
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 1(5)
\pages 3--15
\mathnet{http://mi.mathnet.ru/msb3630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352467}
\zmath{https://zbmath.org/?q=an:0296.30026}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 1
\pages 1--12
\crossref{https://doi.org/10.1070/SM1974v023n01ABEH001711}


Linking options:
  • http://mi.mathnet.ru/eng/msb3630
  • http://mi.mathnet.ru/eng/msb/v136/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:157
    Full text:68
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020